Thursday, March 29, 2012

Back for a Minute.................

Hi Lovelies !

How are you ? I would be shocked if I still have any readers at this point. For starters, I've been MIA since January, and also upon reading the blogs of fellow posters, it seems like many bloggers have abandoned their blogs.

I haven't written anything for a while because I just haven't felt inspired to write. Yeah, I post on Facebook a lot, but I haven't really felt like sitting and writing like I used to. Considering that my previous post was titled
"Penises and Vaginas" and Ihad a video clip of a flying dildo and my dad was tired of seeing that every time he stopped by the blog, I figured, I should come up here and write something else.

Since I last posted a couple weeks after new years, not a lot has happened. I did sign up for personal training. I tried out two trainers. One was at the gym by my work. The other one by my house kicked my ass. He had me sprint up and down the stairs and do burpees in between. When I told him that I wanted to barf, he laughed and pointed to the bathroom. Then we did squats and pushups and sprints. He is a masochist, and I think I will pay him a lot of money to kick my ass. Because you can bet that I am not gonna push myself that hard alone. No way.

What else..................... I got of my depression medication around valentines day. I did it for a couple of reasons. First of all, I think gained weight because of it. I don't care what the doctors say. They say that you won't gain eight on antidepressants. Yeah right !

Also, I was tired of the side effects, I felt dizzy, I sometimes felt brain shocks, shivers, and once in a very blue moon I had white-outs. My vision started to fade into white fuzz, my ears would ring and I would get light-headed all at the same time. When that happened, I guessed it was probably a side effect, but the feelings were so intense, that for ten seconds out of that episode I wanted to end my life. Then I would snap out of it and I would be normal again.

Most of all, anti-depressants made me feel like a machine. Yes, it was nice feeling leveled out, having the edge taken off. It was nice not giving a fuck about a lot of things I used to worry about. I no longer cared what people thought of me, I no longer felt the stress of things around me like I used to. Dating ? Who cared ! How I looked while walking out the door ? Stopped caring...........

Being leveled out like I was caused me to lose inspiration and desire for creativity in my life. I was functioning, but not living. I was tired of not living my life. Of course there are consequences for getting off the antidepressants. I was miserable for two weeks. I had nice little brain zaps, I would hear ringing in my ears, and I just felt weak. Now that the drugs are out of my system, I am a little paranoid. I feel like the whole world hates me, or is laughing at me. And if people are being nice to me, that they are lying, and they secretly hate me. But those feelings didn't come from nowhere. Growing up I was mercilessly teased in school, or I would overhear family talk about me behind my back.

Also, now that I care more about things, I realized that I gained weight, it snuck up on me while I was on antidepressants, and I didn't really care to much to do anything about it.

But............ at least I have moments of happiness and inspiration back. It would be a shame if I lived my life like a robot and didn't care about doing anything exciting. I may not feel happiness everyday, but I when I feel moments of peace and happiness, I cherish those moments.

6 comments:

Zsuzsi said...

I'm still here!
Some of the things you write sound so familiar: I was teased in school and I've always felt like "different" - forming relationships with people is so difficult because I always assume that people just don't like me. It's kind of sad, really.

BamaTrav said...

Glad you are back. xo

Riot Kitty said...

Sometimes it takes awhile to get the right meds. You don't have to choose between being depressed and fucked up side effects.

And I, for one, like the flying dildo! Oddly enough, my most recent post was about sex toys.

Memphis Steve said...

Oh, anti-depressants absolutely DO make you gain weight! Those doctors LIE like dogs!

Secondly, I am still here and still reading. I had a personal trainer for a year and a half and he NEVER kicked my ass. I even tried to motivate him to work me harder instead of talking my head off about crazy crap, but he wouldn't, so I finally just dropped him. Good for you for finding a trainer that is really working you hard. That is what you want from a trainer. What good is a trainer that doesn't motivate you to do more than you would on your own, right?

Zsuzsi said...

How do I find you on facebook? Miss you!!

Scarlet said...

I hear you. I was once misdiagnosed with depression (although I got depressed when I didn't know what was wrong with me...hypothyroidism, but none of the doctors could figure it out right away). While taking Xanax, I felt like a zombie. Never again.

Hope your days get better and better, chica. It's good to see you back!